See Alike in...

Alike App

Browser

marinamartinez7167

882d

Is there a specialist I should see?

    • ajar

      878d

      I'd recommend talking to your PCP about what you're experiencing and request a recommendation for a specialist from them

    • Tom1991

      878d

      Did you get a formal diagnosis? I suggest starting with a neurologist to guide you through the process.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion